Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9150
Full metadata record
DC FieldValueLanguage
dc.contributor.authorMohanty R.K.-
dc.contributor.authorJain, Manoj Kumar-
dc.contributor.authorGeorge K.-
dc.date.accessioned2020-10-09T06:18:11Z-
dc.date.available2020-10-09T06:18:11Z-
dc.date.issued1998-
dc.identifier.citationJournal of Computational and Applied Mathematics (1998), 93(1): 1-12-
dc.identifier.issn3770427-
dc.identifier.urihttps://doi.org/10.1016/S0377-0427(98)00054-5-
dc.identifier.urihttp://repository.iitr.ac.in/handle/123456789/9150-
dc.description.abstractIn this article, three-level implicit difference schemes of O(k4 + k2h2 + h4) where k>0, k>0 are grid sizes in time and space coordinates, respectively, are proposed for the numerical solution of one, two and three space-dimensional nonlinear wave equations in polar coordiantes subject to appropriate initial and Dirichlet boundary conditions. We also discuss fourth-order approximation at first time level for more general case. We also obtain the stability range of the difference scheme when applied to a test equation: utt = urr + α/rur - α/r2 u + g(r,t), α = 1 and 2. Numerical examples are provided to demonstrate the required order of convergence of the methods. © 1998 Elsevier Science B.V. All rights reserved.-
dc.language.isoen_US-
dc.publisherElsevier-
dc.relation.ispartofJournal of Computational and Applied Mathematics-
dc.titleFourth-order approximations at first time level, linear stability analysis and the numerical solution of multidimensional second-order nonlinear hyperbolic equations in polar coordinates-
dc.typeArticle-
dc.scopusid22938082300-
dc.scopusid56226587200-
dc.scopusid7202340971-
dc.affiliationMohanty, R.K., Department of Mathematics, Faculty of Mathematical Sciences, University of Delhi, Delhi 110007, India-
dc.affiliationJain, M.K., Department of Mathematics, University of Mauritius, Reduit, Mauritius-
dc.affiliationGeorge, K., Department of Mathematics, Faculty of Mathematical Sciences, University of Delhi, Delhi 110007, India-
dc.description.correspondingauthorMohanty, R.K.; Department of Mathematics, Faculty of Mathematical Sciences, University of Delhi, Delhi 110007, India; email: csec@doe.ernet.in-
Appears in Collections:Journal Publications [HY]

Files in This Item:
There are no files associated with this item.
Show simple item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.